# SDR FDEA201203291184

- Difficulty date: March 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50212
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 1140 TO 1170, LBL 45 DAMAGED.  REMOVED AND REPLACED WITH SEAT TRACK FABRICATED IAW DWG 144N5021 SHT 1, REV A AND INSTALLED IAW SRM 51-40-02, REV 105 AND DWG 144N5001 SHT 3, REV A.  REPAIR IS CLASSIFIED AS MAJOR.
